# SDR REXA2022102400903

- Difficulty date: September 19, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC670341703
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"L/H 280 WEB FOUND CORRODED AND REQUIRES REPLACEMENT REMOVED LH 280 WEB IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01 FABRICATED, LOCATED AND DRILLED UP NEW LH FS 280 LOWER WEB FROM 7075-T6, 0.040"", PO T41168 IAW CRJ 700 SRM 53-11-10-201-003-A01. FABRICATED, LOCATED AND DRILLED NEW LH 280 WEB BUTT STRAP FROM 7075-T6, 0.040"", PO T41168 IAW CRJ 700 SRM 53-11-10-201-003-A01 AND CRJ 700 SRM 51-40-11-001-001-A01. INSTALLED NEW LH 280 WEB PN CC670-34170-3 IAW CRJ-700 SRM 51-42-06-001-001-A01 , 51-42-13-001-001-A01. COMPLIED WITH ALL STEPS OF REO# 670-53-11-1888 REV -- 2023-10-03	  NOTES"
